Filtros : "Panazzolo, Daniel Cantergiani" Limpar

Filtros



Refine with date range


  • Source: St. Petersburg Mathematical Journal. Unidade: IME

    Assunto: GEOMETRIA ALGÉBRICA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIRBRAIR, L.; FERNANDES, Alexandre; PANAZZOLO, Daniel Cantergiani. Lipschitz classification of functions on a Holder triangle. St. Petersburg Mathematical Journal, Providence, v. 20, n. 5, p. 681-686, 2009. Disponível em: < https://doi.org/10.1090/s1061-0022-09-01067-x > DOI: 10.1090/s1061-0022-09-01067-x.
    • APA

      Birbrair, L., Fernandes, A., & Panazzolo, D. C. (2009). Lipschitz classification of functions on a Holder triangle. St. Petersburg Mathematical Journal, 20( 5), 681-686. doi:10.1090/s1061-0022-09-01067-x
    • NLM

      Birbrair L, Fernandes A, Panazzolo DC. Lipschitz classification of functions on a Holder triangle [Internet]. St. Petersburg Mathematical Journal. 2009 ; 20( 5): 681-686.Available from: https://doi.org/10.1090/s1061-0022-09-01067-x
    • Vancouver

      Birbrair L, Fernandes A, Panazzolo DC. Lipschitz classification of functions on a Holder triangle [Internet]. St. Petersburg Mathematical Journal. 2009 ; 20( 5): 681-686.Available from: https://doi.org/10.1090/s1061-0022-09-01067-x
  • Source: Acta Mathematica. Unidade: IME

    Assunto: SINGULARIDADES

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      PANAZZOLO, Daniel Cantergiani. Resolution of singularities of real-analytic vector fields in dimension three. Acta Mathematica, Djursholm, v. 197, n. 2, p. 167-289, 2006. Disponível em: < http://dx.doi.org/10.1007/s11511-006-0011-7 > DOI: 10.1007/s11511-006-0011-7.
    • APA

      Panazzolo, D. C. (2006). Resolution of singularities of real-analytic vector fields in dimension three. Acta Mathematica, 197( 2), 167-289. doi:10.1007/s11511-006-0011-7
    • NLM

      Panazzolo DC. Resolution of singularities of real-analytic vector fields in dimension three [Internet]. Acta Mathematica. 2006 ; 197( 2): 167-289.Available from: http://dx.doi.org/10.1007/s11511-006-0011-7
    • Vancouver

      Panazzolo DC. Resolution of singularities of real-analytic vector fields in dimension three [Internet]. Acta Mathematica. 2006 ; 197( 2): 167-289.Available from: http://dx.doi.org/10.1007/s11511-006-0011-7
  • Unidade: IME

    Assunto: SISTEMAS DINÂMICOS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SILVA, Clayton Eduardo Lente da; PANAZZOLO, Daniel Cantergiani. Ciclos Canard e variedades centrais. 2005.Universidade de São Paulo, São Paulo, 2005.
    • APA

      Silva, C. E. L. da, & Panazzolo, D. C. (2005). Ciclos Canard e variedades centrais. Universidade de São Paulo, São Paulo.
    • NLM

      Silva CEL da, Panazzolo DC. Ciclos Canard e variedades centrais. 2005 ;
    • Vancouver

      Silva CEL da, Panazzolo DC. Ciclos Canard e variedades centrais. 2005 ;
  • Source: Annales de l'Institut Fourier. Unidade: IME

    Assunto: SISTEMAS DINÂMICOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      PANAZZOLO, Daniel Cantergiani. Tame semiflows for piecewise linear vector fields. Annales de l'Institut Fourier, Saint-Martin d'Hères, v. 52, n. 6, p. 1593-1628, 2002. Disponível em: < http://dx.doi.org/10.5802/aif.1928 > DOI: 10.5802/aif.1928.
    • APA

      Panazzolo, D. C. (2002). Tame semiflows for piecewise linear vector fields. Annales de l'Institut Fourier, 52( 6), 1593-1628. doi:10.5802/aif.1928
    • NLM

      Panazzolo DC. Tame semiflows for piecewise linear vector fields [Internet]. Annales de l'Institut Fourier. 2002 ; 52( 6): 1593-1628.Available from: http://dx.doi.org/10.5802/aif.1928
    • Vancouver

      Panazzolo DC. Tame semiflows for piecewise linear vector fields [Internet]. Annales de l'Institut Fourier. 2002 ; 52( 6): 1593-1628.Available from: http://dx.doi.org/10.5802/aif.1928
  • Unidade: IME

    Subjects: SINGULARIDADES, VARIEDADES COMPLEXAS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      PANAZZOLO, Daniel Cantergiani. Desingularization of nilpotent singularities in families of planar vector fields. [S.l: s.n.], 2002.
    • APA

      Panazzolo, D. C. (2002). Desingularization of nilpotent singularities in families of planar vector fields. Providence: AMS.
    • NLM

      Panazzolo DC. Desingularization of nilpotent singularities in families of planar vector fields. 2002 ;
    • Vancouver

      Panazzolo DC. Desingularization of nilpotent singularities in families of planar vector fields. 2002 ;

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2021